MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Codes Difficult to Remove (1528); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred requiring additional intervention.The external iliac was calcified.A 8x80mm innova vascular stent was advanced via a contralateral approach.The stent was deployed without issue, however, when removing the delivery system, the nosecone became stuck on the stent.The stent popped into the aorta.A 10x40mm mustang balloon was dilated above the innova stent and used to pull the stent into the right iliac artery.Then, two (2) 8x57mm express ld stents were deployed in the left and right common iliac artery, trapping the innova stent in the left iliac artery.The patient tolerated the procedure without issues.
 
Event or Problem Description
It was reported that stent migration occurred requiring additional intervention.The external iliac was calcified.A 8x80mm innova vascular stent was advanced via a contralateral approach.The stent was deployed without issue, however, when removing the delivery system, the nosecone became stuck on the stent.The stent popped into the aorta.A 10x40mm mustang balloon was dilated above the innova stent and used to pull the stent into the right iliac artery.Then, two (2) 8x57mm express ld stents were deployed in the left and right common iliac artery, trapping the innova stent in the left iliac artery.The patient tolerate the procedure without issues.
 
Additional Manufacturer Narrative
H3 - device evaluated by manufacturer: returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the inner liner is separated 14.1cm from the tip.Microscopic examination revealed marks on the proximal end of the tip.The device was disassembled to verify if there was any additional damages inside the handle.No additional damages were found.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12375156
Report Number2134265-2021-10555
Device Sequence Number3935333
Product Code NIP
UDI-Device Identifier08714729874195
UDI-Public08714729874195
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0023575659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date09/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR